# SDR AALA2019101429008

- Difficulty date: October 10, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 15,252 hours, 5,395 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 4L WOULD NOT STAY LATCHED OPEN. MAINTENANCE ADJUSTED DOOR L4 GUST LOCK CONTROL MECHANISM, PUSH BUTTON PER AMM 52-13-12 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
